# SDR AALA201611089003

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 35,753 hours, 16,456 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 46502003030316
- Part serial: 2081
- Condition: Faulted
- Location: Nr 3
- Part time: 55,716 hours, 23,881 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. LOW SPEED REJECT. ECAM RUDDER TRAVEL LIMITER FAULT. MASTER CAUTION ILLUMINATED. REPLACED ADIRU 3 PER MM 34-12-34.
